Title: Extended weak coupling limit for Friedrichs hamiltonians
Authors: De Roeck, Woyciech * ×
Derezinski, J * #
Issue Date: 2007
Publisher: American Institute of Physics
Series Title: Journal of mathematical physics vol:48 pages:1-19
Article number: 012103
ISSN: 0022-2488
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science